Hidden symmetry of hyperbolic monopole motion

File Description SizeFormat 
0609051v2.pdfAccepted version706.15 kBAdobe PDFView/Open
Title: Hidden symmetry of hyperbolic monopole motion
Authors: Gibbons, GW
Warnick, CM
Item Type: Journal Article
Issue Date: 19-Jul-2007
Date of Acceptance: 11-Jul-2007
URI: http://hdl.handle.net/10044/1/32546
DOI: http://dx.doi.org/10.1016/j.geomphys.2007.07.004
ISSN: 0393-0440
Publisher: Elsevier
Start Page: 2286
End Page: 2315
Journal / Book Title: Journal of Geometry and Physics
Volume: 57
Issue: 11
Copyright Statement: © 2007 Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Keywords: Mathematical Physics
01 Mathematical Sciences
02 Physical Sciences
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx